# SDR NWAA094176303

- Difficulty date: December 7, 2009
- Submitted: December 8, 2009
- Operation: Air carrier
- Aircraft: N663US
- Make and model: Boeing 747451
- Aircraft serial: 23818
- Aircraft time: 87,843 hours, 11,476 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT VISIT, MAINTENANCE FOUND EMERGENCY FLOOR PROXIMITY LIGHTS INOPERATIVE BETWEEN SEAT 24G AND DOOR 3 RIGHT ON THE RIGHT SIDE OF THE AIRCRAFT.  MAINTENANCE SECURED LIGHT CONNECTION.  LIGHT OPERATIONAL CHECK GOOD.
